# SDR SWAA2020092417624

- Difficulty date: September 8, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT BS 827+8.5; 3.8' ABOVE S-7L.  REPAIRED FUSELAGE SKIN DENT AT BS 827+8.5; 3.8' ABOVE S-7L, PER 737-700 SRM 53-00-01-2R-3 (REPAIR 3).
